# SDR DALA2022063004549

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2296821) DURING INSPECTION WEAR PANEL SUPPORT STRUCTURE P/N 149A7593 -WAS FOUND. PANEL SUPPORT STRUCTURE P/N 149A7593 WAS REPAIRED PER ERA 599812-14AD REV. ORIGINAL.
